1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Rash associated with pregabalin use

Rash associated with pregabalin use

  1. staples
    A 35-year-old white female with a diffuse, erythematous, maculopapular rash localized to her back and extremities presented to the preoperative holding area for planned exploratory nerve surgery. Prior to presentation, she had been receiving oral pregabalin 50 mg 3 times a day for approximately 2 weeks to treat her neuropathy. Prior to pregabalin therapy, the patient indicated that she had taken gabapentin for approximately 3 weeks for the pain, but had discontinued it due to adverse effects and perceived lack of efficacy. Pregabalin was discontinued and diphenhydramine and methylprednisolone were given to treat the rash. The rash almost completely resolved one week after pregabalin was discontinued.